# SDR A6WA200840129

- Difficulty date: February 26, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 12,093 hours, 11 cycles
- System (JASC): 5200 · Doors
- Part: Stop
- Condition: Broken
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING DOOR STOP ASSY BROKEN W/S 163.00.  REPLACED IAW SRM 51-42-06, 51-42-13.  (M)
